# SDR 2003UALA00374

- Difficulty date: April 10, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N363UA
- Make and model: Boeing 737322
- Aircraft serial: 24532
- Aircraft time: 41,140 hours, 23,941 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE FRAME CRACKED AT BS 360 SKIN ATTACH FLANGE BELOW STRINGER 14R.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED NEW REPAIR FLANGE.
